# SDR AUS20030400

- Difficulty date: April 6, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Broken
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICER'S NR 1 WINDOW TERMINAL BROKEN. WINDOW CHANGED.
